Maximum–norm a posteriori error estimates for an optimal control problem

Enrique Otárola, Richard Rankin, Abner J. Salgado

Research output: Journal PublicationArticlepeer-review

1 Citation (Scopus)
4 Downloads (Pure)

Abstract

We analyze a reliable and efficient max-norm a posteriori error estimator for a control-constrained, linear–quadratic optimal control problem. The estimator yields optimal experimental rates of convergence within an adaptive loop.

Original languageEnglish
Pages (from-to)997-1017
Number of pages21
JournalComputational Optimization and Applications
Volume73
Issue number3
DOIs
Publication statusPublished - 1 Jul 2019

Keywords

  • A posteriori error analysis
  • Finite element methods
  • Linear–quadratic optimal control problem
  • Maximum–norm

ASJC Scopus subject areas

  • Control and Optimization
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Maximum–norm a posteriori error estimates for an optimal control problem'. Together they form a unique fingerprint.

Cite this